Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

lovemydogs

Member
  • Posts

    31
  • Joined

  • Last visited

Reputation

11 Neutral

1 Follower

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. lovemydogs

    Not Sure...

    Not Sure...

    I have been taking this birth control for almost 5 months now. Around the 3 month mark my skin started breaking out. I am clear on the placebo pills but then start breaking out again once the hormone pills start again. Do I just need to wait it out longer? Or should I switch pills?
  2. I would suggest minoxidil! My hair is almost back to normal now!! I just turned 24 and I know it sounds crazy but my derm suggested this to end the TE and kickstart the regrowth process-and it worked for me! I have been off of birth control for about 2 and a half months now and so far so good. Oilier skin and some slight pimples on face and chest. Praying for the best! Hugs to you two!!
  3. Hang in there! I know how awful it feels. I can't believe the damage accutane does!! Praying for your recovery!
  4. Thats great! I hope it continues to improve for you!! Keep me posted. How is your skin doing? I quit birth control about a month and a half ago and have a total bummer pimple on my right cheek overall my skin seems like it may be oilier...trying to stay positive!
  5. Hey!! Oh my god, I am so happy to hear that you're improving, honestly!! Did you experience the "initial Rogaine shed"? This makes me hopeful because I feel like rogaine wouldn't stop hair shedding caused by accutane, and would only help the regrowth, so maybe this means that your accutane TE is resolving itself after so many months. How many months has it been since you started losing hair heavily? x Hey! To answer your questions: yes, i definitely experienced an initial shed, even purchase
  6. Just wanted to update, I have been using rogaine for about 9 weeks now and my hair is improving. Finally worrying less about it and enjoying watching my life go back to normal. Praise God! Let me know if anyone has any questions!
  7. Hey there! I am so sorry you are still dealing with shedding. I am 9+ months post accutane and still losing more hair than normal. I am reaching almost 2 months using minoxidil and think that it may be helping with regrowth, not really sure yet. As for quitting birth control, my skin is doing well so far (I am using topical retina a and I think that is really helping me to maintain clear skin). I guess I just have to be patient and keep waiting to see what the future months hold. Having fun wi
  8. Yea I never thought I would be physically able to eat meat, but recently I have been able to sneak it into my diet. It is so hard though and I have to not think about it and stay distracted, etc. Whoa 600 is a lot of iron-hoping your ferritin levels rise soon! and it is good you are taking it with vitamin c to increase the absorption. Isn't it funny how we have become experts on this stuff now after countless hours researching for solutions? Haha you are so right about the possible TE from bi
  9. Hey girl! Thanks for checking in! That is so funny because when all of this started I got my blood work done too and the only thing "wrong" was low ferritin (13). I am a vegetarian. Doctor gave me iron supplements and checked my ferritin and iron every month for 4 months. My ferritin was raising but then my iron actually got too high and the doctor made me stop. So then he suggested trying to get it through my diet-he said heme iron from animal products is the best way to raise ferritin. I hav
  10. Yea I actually got a wig and am loving it haha. There are options out there but that doesn't make this experience any less devastating. Has your hair loss slowed down at all? Do you notice it fluctuates between high rates of sheds and normal rates of sheds? I am 9 months post accutane and still losing hair. I have been using rogaine for one and a half months now and experiencing the "dread shed" as they call it-hoping rogaine will not make things worse... By the 1 year mark post accutane I m
  11. I definitely lose short hairs as well! My scalp biopsy said i had a "differential diagnosis of telogen effluvium and alopecia are at (diffuse)". I found this really interesting and have only read a couple studies of accutane causing autoimmune forms of alopecia. I am way too afraid to stop the birth control. Honestly-my hair probably looks like someone with just very thin hair. However when it is wet or a bit oily, I can see my scalp. So scary and devastating. I am at a point where I am res
  12. "fucked up my hair" - perfectly summarizes what I feel like accutane has done to my hair. Yea my derm has said the SAME thing. For months i got "don't worry it will grow back within a year" and now i get "we will just have to wait and see what happens". Ugh!! Also, I started ortho tri cyclen (which is supposed to be hair friendly) a month before starting accutane. I worry that it could be the BC...but I am afraid to stop taking it because if i am wrong and quit it i will probably trigger anoth
  13. Hi - so sorry to hear that youre still losing hair so long after Accutane. Are you losing the regrowth as well, suggesting that you have something worse than acute TE (maybe chronic TE)? Or do you think you have a bad case of acute TE that will soon end? Is the shedding slowing at all? I have now been on the romaine for almost a month. I am shedding way more on romaine-which i read is often a good sign that it is working. Right now though, it looks terrible and I'm hoping for some regrwoth an
  14. Hey! I took accutane from December 1st to March 14th. I started shedding a month into treatments and quit early because I was scared of the hair I was losing. My derm told me it would all grow back once i stopped, but to this day i am still losing my hair. I have been off the accutane for 8 months now and my hair has just gotten thinner and thinner. It is devastating, i miss my hair SO much.
×